# SDR AUS20030122

- Difficulty date: January 24, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: O-Ring
- Part number: 750420504
- Condition: Failed
- Location: Propeller
- Part time: 466 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: E, K, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE FEATHERING PUMP INLET BOBBIN O-RING SEAL FAILED. LOSS OF ENGINE OIL.
